# SDR USAAD00133

- Difficulty date: August 16, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 36177502
- Condition: Leaking
- Location: Apu
- Part time: 3,110 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLL-PIT - FLT 1821 - FUEL SMELL IN PASSENGER CABIN AND COCKPIT.  MAINTENANCE REPLACED THE APU FUEL CONTROL UNIT.  (M)
